# SDR CALA2025082107997

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 80,528 hours, 35,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7615
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE INFLATION RESERVOIR DISCHARGED.   REMOVED & REPLACED THE LEFT OVERWING SLIDE INFLATION RESEVOIR IAW  AMM 25-62-46 & SRM 51-40-02, NO DEFECTS NOTED. REF FAS W/O FS250137, N/R 00028.
